# SDR CA190604025

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 9,418 hours
- Engine: Tmeca ARRIUS2F
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: C623A1110059
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,505 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A 500FH INSPECTION OF THE SWASHPLATE ASSEMBLY, IT WAS NOTED THAT INJECTION OF GREASE INTO THE BALL BEARING WAS NOT POSSIBLE. UPON DISASSEMBLY FOR FURTHER INSPECTION, IT WAS NOTED THAT THE NOTCHES IN THE BEARING WERE NOT ALIGNED AT INSTALLATION WITH THE PENCIL MARKS AT FIXED SWASHPLATE. (TC# 20190604025)
